South Carolina, 2011

Hail and Damaging Winds in South Carolina, June 23, 2011

June 23, 2011 · NWS ILM · 20 events in 5 counties and zones

Clusters of thunderstorms developed ahead of a mid-level trough and very quickly turned severe as they increased in coverage during the mid and late afternoon. Several storm mergers and storm-boundary interactions were observed through radar interrogation.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$64,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILM wrote it up.

Clusters of thunderstorms developed ahead of a mid-level trough and very quickly turned severe as they increased in coverage during the mid and late afternoon. Several storm mergers and storm-boundary interactions were observed through radar interrogation. The environment was very unstable and soundings indicated a pronounced inverted-v signature.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jun 23, 2:16 PM EST, 32 minutes earlier.

Area forecast discussion, Jun 23, 2:16 PM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
316 PM EDT THU JUN 23 2011

.SYNOPSIS...
HOT AND HUMID WEATHER CONTINUES TODAY AHEAD OF A COLD FRONT
APPROACHING THE CENTRAL APPALACHIANS. THE FRONT WILL STALL AND
THEN WEAKEN NORTH OF THE AREA...AND WILL BRING THE CHANCE OF
THUNDERSTORMS TO THE EASTERN CAROLINAS. ABOVE NORMAL TEMPERATURES
ARE EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK AS AN UPPER RIDGE
BUILDS OVER THE REGION.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 3 PM THURSDAY...SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE
ENTIRE FORECAST AREA THROUGH 10 PM EDT. AS DISCUSSED EARLIER...THE
DRIVING FORCE TO ANTICIPATED SEVERE WEATHER IS AN ELONGATED
VORTICITY MAXIMUM ASSOCIATED WITH AN APPROACHING FRONTAL SYSTEM.
WHILE THE FRONT WILL NOT LIKELY MAKE IT INTACT ACROSS THE
MOUNTAINS...ITS ASSOCIATED UPPER SUPPORT WILL MOVE SE ACROSS THE
COASTAL PLAINS THIS AFTERNOON AND EVENING. GIVEN A MODERATELY
UNSTABLE ATMOSPHERE...STRONG HEATING AND P/W VALUES UP NEAR 2
INCHES...THERE IS A GOOD POTENTIAL FOR STRONG TO SEVERE
CONVECTION. BIGGEST THREAT WILL BE FROM DAMAGING WINDS.

ACTIVITY WILL FADE OVERNIGHT AS UPPER SUPPORT PASSES OFFSHORE AND
AS DAYTIME HEATING SHUT DOWN. STEADY SWLY FLOW MEANS OVERNIGHT
TEMPERATURES WILL CONTINUE TO RUN ABOVE NORMAL...MAINLY IN THE MID
70S FOR MINIMUMS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 3 AM THURSDAY...TROUGHINESS EXTENDING UP AND DOWN THE MID
ATLANTIC AND SOUTHEAST ON FRIDAY. AT THE SURFACE BERMUDA HIGH
PRESSURE HOLDS IN PLACE ALONG WITH A PIEDMONT TROUGH. HIGH TEMPS
WILL BE CLOSE TO CLIMO AND LOW COVERAGE/SCT CONVECTION EXPECTED WITH
BOTH TROUGH AND SEABREEZE SERVING AS FOCI ALTHOUGH THE LATTER WILL
NOT MAKE MUCH INLAND PROGRESS. DIURNAL HEATING LOSS WILL LEAD TO
LITTLE TO NO STORMS OVERNIGHT SAVE FOR PERHAPS WELL OUTSIDE OF
MARINE ZONES OVER GULF STREAM. BOTH THE MID AND UPPER TROUGHS WEAKEN
ON SATURDAY WHICH SHOULD BOOST AFTERNOON TEMPS A FEW DEGREES AND
ALSO SLIGHTLY DECREASE RAIN CHANCES...PROBABLY DOWN INTO THE
SCHC/ISO RANGE. IN CONTRAST TO THE GFS AND TO SOME EXTENT THE PREV
FORECAST THE WRF SEEMS TO BE FORMULATING A NEW IDEA...THAT THE
WESTERLY DOWNSLOPING ASSOC WITH THE TROUGH DRIES US OUT AND THAT
RAIN CHANCES THROUGH THE PERIOD ARE QUITE MINIMAL.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 3 PM THURSDAY...AT 850 MB...THE RIDGE WHICH IS WEAKENED A BIT
WITH THE TROUGH TO NORTH ON SUNDAY. THE RIDGE SLOWLY BEGINS TO BUILD
TO THE WEST WITH TIME... AND THE FORECAST AREA WILL BE IN A
TUG-A-WAR WITH THE SOUTHEAST TO SOUTHWEST FLOW AS THE RIDGE BUILDS
WESTWARD. THE PRECIPITABLE WATERS REBOUND FROM LOWS AROUND 1.65
INCHES ON SUNDAY MORNING TO APPROACHING 2 INCHES BY MIDDLE OF NEXT
WEEK. THE MODELS ARE PROVIDING A SMALL HOPE THAT THE CHANCES FOR
AFTERNOON CONVECTION WILL BE RETURNING TO MORE NORMAL PATTERN FOR
THE MOISTURE STARVED AREA. FOR TEMPERATURES MAXIMUM TEMPERATURES
SHOULD BE CLOSER TO THE MID 90S INLAND AND TO NEAR NINETY AT THE
BEACHES. LOW TEMPERATURES LOOK TO REMAIN IN THE MID 70S.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
AS OF 18Z...MODERATE CONFIDENCE IN FORECAST DUE TO POSSIBLE
AFTERNOON CONVECTION AND ONGOING WILDFIRE SMOKE DRIFTING INTO THE AREA.

CURRENT VIS SATELLITE SHOWS PLUMES OF SMOKE FROM THE WILDFIRE IN SE
GEORGIA MAKING ITS WAY UP TO THE TERMINALS CAUSING PERIODS OF MVFR
VSBYS. GIVEN THE CURRENT WIND PATTERN EXPECT THIS TO LIKELY PERSIST
THROUGHOUT THE DAY. CONVECTION WILL ALSO BE A FORECAST ISSUE LATE
THIS AFTERNOON AS UPPER LEVEL ENERGY MOVING THROUGH THE AREA COULD
TRIGGER SOME ACTIVITY. ONLY INCLUDING CB IN TAF FOR NOW AS
CONVECTION WILL BE ISOLATED AND CONFIDENCE ON COVERAGE AND TIMING IS
LOW. APPROACHING LOW PRESSURE SYSTEM IS CREATING A TIGHTENED
PG...RESULTING IN GENERALLY STRONGER AND GUSTIER WINDS. SOUTHWEST
FLOW WILL BACK TO THE SOUTH AS SEA BREEZE DEVELOPS.
OVERNIGHT...REMAINING CLOUD COVER AND STEADY WINDS ALONG WITH
NOCTURNAL LLJ SHOULD KEEP ANY FOG/STRATUS FROM DEVELOPING.

EXTENDED OUTLOOK...OCCASIONAL RESTRICTIONS POSSIBLE DUE TO ONGOING
WILDFIRE IN SE GEORGIA. ISOLATED SHOWERS/THUNDERSTORMS POSSIBLE EACH
AFTERNOON.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM THURSDAY...PERSISTENT S TO SWLY FLOW IN THE 15 TO 20 KT
RANGE WILL KEEP SEAS IN THE 3 TO 5 FT RANGE THROUGH THE NEAR
TERM.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 3 AM THURSDAY...SOUTHWESTERLY FLOW SO TYPICAL OF JUNE WILL BE
SLIGHTLY INCREASED AS THE GRADIENT BETWEEN THE BERMUDA HIGH AND
PIEDMONT TROUGH PINCHES. WRF PARTICULARLY AGGRESSIVE IN ITS LOW
LEVEL JET AND SUBSEQUENT MIXING DUE TO WARM SSTS. HAVE BUMPED WINDS
UP AND SEAS NOW IN SCEC-REQUIRING 3 TO 5 FT RANGE. WINDS ON SATURDAY
COULD EITHER MAINTAIN STATUS QUO OR WEAKEN. A WEAKENING TREND WOULD
BE SUPPORTED BY THE FACT THAT THE MID LEVEL TROUGH LIFTS AND THE
PIEDMONT TROUGH SQUEEZES THE GRADIENT LESS. HOWEVER...MODELS HINTING
AT A LOW LEVEL JET TO SLIGHTLY OFFSET THIS. FOR NOW FEEL A GOOD
CAUTIOUS APPROACH IS TO FCST SIMILAR CONDITIONS BOTH DAYS.

LONG TERM /SUNDAY THROUGH MONDAY/...
AS OF 3 PM THURSDAY...THE TROUGH ACROSS THE EASTERN CAROLINAS WILL
GIVE WAY TO A MORE CLIMATOLOGICAL PATTERN WITH THE BERMUDA HIGH AND
THE SURFACE TROUGH OVER THE NORTH CAROLINA PIEDMONT. THIS WILL ALLOW
FOR A SOUTHWEST TO SOUTHERLY FLOW OVER THE WATERS WITH SEA BREEZE
INFLUENCES EACH AFTERNOON AND EVENING ACROSS THE COASTAL WATERS.

SEAS SHOULD BE WELL BEHAVED AND RANGE BETWEEN 2 AND 3 FEET WITH THE
POSSIBILITY OF 4 FEET NORTH OF CAPE FEAR ON TUESDAY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...DENSE SMOKE ADVISORY UNTIL 8 PM EDT FRIDAY FOR NCZ105-106.

MARINE...NONE.

&&

SYNOPSIS...REK
NEAR TERM...REK
LONG TERM...DRH
AVIATION...ECT
MARINE...ALL
Hazardous weather outlook, Jun 23, 1:48 PM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
248 PM EDT THU JUN 23 2011

NCZ105-106-241900-
INLAND PENDER-COASTAL PENDER-
248 PM EDT THU JUN 23 2011

...DENSE SMOKE ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...
...SEVERE THUNDERSTORM WATCH 542 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE SMOKE ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE SMOKE ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-107>110-SCZ017-023-024-032-033-039-053>056-241900-
ROBESON-BLADEN-COLUMBUS-INLAND NEW HANOVER-COASTAL NEW HANOVER-
INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-
INLAND GEORGETOWN-COASTAL GEORGETOWN-
248 PM EDT THU JUN 23 2011

...SEVERE THUNDERSTORM WATCH 542 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-241900-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
248 PM EDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 23, 2:06 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
306 PM EDT THU JUN 23 2011

SCZ017-231930-
MARLBORO-
306 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL MOVE JUST NORTHWEST OF WALLACE...

AT 304 PM EDT...A STRONG THUNDERSTORM WAS...3 MILES NORTHWEST OF
WALLACE...OR 4 MILES NORTH OF CHERAW...MOVING EAST NORTHEAST AT 25
MPH.

THIS STORM COULD INTENSIFY AND BECOME SEVERE WITH LITTLE NOTICE.
STRONG DAMAGING WINDS WOULD BE THE MOST LIKELY IMPACT IF IT DOES
INTENSIFY. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM.

COMMUNITIES IN THE PATH OF THESE STORMS ARE CHAVISTOWN AND WALLACE.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

LAT...LON 3481 7967 3472 7957 3472 7958 3466 7982
      3469 7987 3475 7990 3475 7992 3480 7994
      3481 7993

HAWKINS

The radar

The Columbia radar (KCAE), 100 km away, was scanning. The volume nearest the first event began at 19:47 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 7 hail, 1 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Darlington

When
June 23, 2:48 PM EST to 2:49 PM EST
Where
Darlington County, 0.26 mi NE of Lamar
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.173, -80.067

Numerous trees were reported down.

Funnel Cloud, Darlington

When
June 23, 2:48 PM EST to 2:54 PM EST
Where
Darlington County, Lamar
Reported by
Emergency Manager
Coordinates
34.170, -80.070

Darlington 911 center received reports of a funnel cloud near Lamar.

Thunderstorm Wind, Darlington

When
June 23, 3:16 PM EST to 3:17 PM EST
Where
Darlington County, 2.99 mi SSW of Mechanicsville
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
34.292, -79.775

Trees with diameters up to 12 inches were reportedly down near the intersection of South Charleston Road and Pocket Road. The time was estimated based on radar data.

Thunderstorm Wind, Georgetown

When
June 23, 3:28 PM EST to 3:29 PM EST
Where
Georgetown County, 0.79 mi ESE of Sampit to 0.79 mi NW of Cumberland
Measured
56 kt (64 mph) estimated gust
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
33.366, -79.457

Trees were reportedly down.

Thunderstorm Wind, Williamsburg

When
June 23, 4:15 PM EST to 4:16 PM EST
Where
Williamsburg County, 1.81 mi ESE of Nesmith
Measured
56 kt (64 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
33.640, -79.491

Several trees were reportedly down along Sandhill Road.

Thunderstorm Wind, Marion

When
June 23, 4:15 PM EST to 4:16 PM EST
Where
Marion County, 1.12 mi N of Ariel Xrds
Measured
56 kt (64 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
34.096, -79.299

Trees were reportedly down near the intersection of Grady Road and Highway 41.

Hail, Horry

When
June 23, 4:24 PM EST to 4:25 PM EST
Where
Horry County, 0.34 mi ENE of Socastee
Measured
0.88 in hail
Reported by
Public
Coordinates
33.682, -78.995

Hail up to the size of nickels was reported near Socastee High School.

Hail, Horry

When
June 23, 4:30 PM EST to 4:31 PM EST
Where
Horry County, 1.11 mi NW of Socastee
Measured
1.25 in hail
Property damage
$1,000
Reported by
Public
Coordinates
33.693, -79.012

Hail to the size of half dollars was reported near the intersection of Highway 544 and Highway 31.

Thunderstorm Wind, Horry

When
June 23, 4:31 PM EST to 4:32 PM EST
Where
Horry County, 0.9 mi NW of Socastee
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
33.690, -79.010

Large tree limbs were reportedly down near the intersection of Highway 544 and Highway 31.

Hail, Horry

When
June 23, 4:34 PM EST to 4:35 PM EST
Where
Horry County, 0.9 mi NW of Socastee
Measured
1.25 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
33.690, -79.010

Hail to the size of half dollars was reported.

Hail, Horry

When
June 23, 4:35 PM EST to 4:36 PM EST
Where
Horry County, 1.06 mi S of Red Hill East
Measured
1 in hail
Property damage
$500
Reported by
Public
Coordinates
33.805, -79.019

Hail to the size of quarters was reported near Highway 544.

Thunderstorm Wind, Horry

When
June 23, 4:35 PM EST to 4:36 PM EST
Where
Horry County, 1.02 mi S of Red Hill East
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
33.805, -79.019

A large tree was reportedly down at the recycle center near the intersection of Highway 544 and Highway 31.

Hail, Horry

When
June 23, 4:35 PM EST to 4:36 PM EST
Where
Horry County, 0.69 mi S of Red Hill East
Measured
1 in hail
Property damage
$500
Reported by
Public
Coordinates
33.810, -79.020

Hail to the size of quarters was reported.

Thunderstorm Wind, Horry

When
June 23, 4:36 PM EST to 4:38 PM EST
Where
Horry County, 2.65 mi N of Socastee to 2.56 mi NNE of Socastee
Measured
56 kt (64 mph) estimated gust
Property damage
$6,000
Reported by
Broadcast Media
Coordinates
33.718, -78.991

Numerous trees were reportedly down in Carolina Forest. The time was estimated based on radar data. The damage was likely the result of a microburst.

Hail, Horry

When
June 23, 4:37 PM EST to 4:38 PM EST
Where
Horry County, 1.93 mi WSW of Pine Is
Measured
0.75 in hail
Reported by
Public
Coordinates
33.719, -78.961

Hail to the size of pennies was reported along Loblolly Lane.

Thunderstorm Wind, Horry

When
June 23, 4:45 PM EST to 4:46 PM EST
Where
Horry County, 1.32 mi WNW of Socastee
Measured
56 kt (64 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
33.687, -79.021

Trees were reported down on Peachtree Road.

Thunderstorm Wind, Horry

When
June 23, 4:54 PM EST to 4:56 PM EST
Where
Horry County, 2.65 mi N of Socastee to 2.56 mi NNE of Socastee
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
33.718, -78.991

About 15 pine trees were either snapped or uprooted. A large shopping center sign was blown down. Large fences were also observed to be blown over. The damage was along and near Highway 501 between Carolina Forest Boulevard and Gardner Lacy Road. The damage was likely the result of a microburst.

Thunderstorm Wind, Horry

When
June 23, 4:55 PM EST to 4:56 PM EST
Where
Horry County, 3.41 mi N of Allsbrook
Measured
56 kt (64 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
34.069, -78.943

Trees were reportedly down along Live Oak Church Road.

Thunderstorm Wind, Horry

When
June 23, 5:00 PM EST to 5:01 PM EST
Where
Horry County, 0.3 mi WSW of Conway Horry Co Arpt
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.828, -79.124

Two single engine airplanes were flipped over at the Conway Airport. One plane came to a rest over 100 feet from where it was parked.

Hail, Horry

When
June 23, 5:08 PM EST to 5:09 PM EST
Where
Horry County, 0.18 mi NW of Toddville
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
33.772, -79.073

Hail to the size of nickels was reported along Highway 701.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Carolina in 2011Every state in 2011This day in weather historyWarnings in South Carolina, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 318264, 319079, 318280, 327582, 327589, 327593, 327655, 327666, 327677, 327682, 327695, 327702, 327713, 327727, 327733, 327736, 327768, 327777, 327788, 327805.